Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 4432  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
CASE REPORT
Year : 2008  |  Volume : 53  |  Issue : 4  |  Page : 210-211

Depigmentation along lymphatic channels following intralesional corticosteroid injection


Department of Dermatology, PSG Institute of Medical Sciences and Research, Peelamedu, Coimbatore - 641 004, India

Correspondence Address:
Chakravarty R Srinivas
Department of Dermatology, PSG Hospitals, Peelamedu, Coimbatore - 641 004
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5154.44805

Rights and Permissions

A 39-year-old female with a pruritic verrucous plaque over dorsal aspect of great toe was treated with 4 intralesional corticosteroid injections each at an interval of 2 weeks. Three months later, she developed depigmentation at the injection site and in a network-like distribution radiating away from the site. The depigmentation corresponded to the lymphatic drainage channels of the great toe.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2477    
    Printed88    
    Emailed1    
    PDF Downloaded123    
    Comments [Add]    

Recommend this journal